# SDR UALA2009090102747

- Difficulty date: September 1, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 39,316 hours, 10,957 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1501
- Condition: Leaking
- Location: Pos 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH START VALVE FAILED TO OPEN ENGINE START. SUPPLEMENTAL DATA UPDATE REPLACED STARTER AND START VALVE, OP CKS OKAY.
